Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 147, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 22, 2011, 8:48 PM EDT for Seneca County, Yates County, New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 8:48 PM EDT (00:48 UTC)
- Expired
- Jun 22, 2011, 9:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Seneca County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 107 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 615 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
480
WUUS51 KBGM 230048
SVRBGM
NYC099-123-230145-
/O.NEW.KBGM.SV.W.0147.110623T0048Z-110623T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
848 PM EDT WED JUN 22 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SENECA COUNTY IN CENTRAL NEW YORK...
NORTH CENTRAL YATES COUNTY IN CENTRAL NEW YORK...
* UNTIL 945 PM EDT.
* AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
FERGUSON CORNERS...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KENDAIA BY 918 PM EDT...
6 MILES SOUTH OF WATERLOO BY 922 PM EDT...
ROMULUS BY 926 PM EDT...
6 MILES SOUTH OF SENECA FALLS BY 932 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4277 7716 4277 7699 4287 7699 4288 7697
4289 7696 4292 7675 4272 7675 4274 7716
TIME...MOT...LOC 0048Z 268DEG 17KT 4281 7707
$$
JAB2 follow-up statements
851
WWUS51 KBGM 230109
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
909 PM EDT WED JUN 22 2011
NYC099-123-230145-
/O.CON.KBGM.SV.W.0147.000000T0000Z-110623T0145Z/
YATES NY-SENECA NY-
909 PM EDT WED JUN 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL SENECA AND EXTREME NORTHEASTERN YATES COUNTIES...
AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR ROSE HILL...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROSE HILL AND KENDAIA BY 915 PM EDT...
MAC DOUGALL BY 920 PM EDT...
ROMULUS BY 925 PM EDT...
FAYETTE AND SENECA FALLS BY 930 PM EDT...
EAST VARICK BY 935 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4272 7675 4273 7697 4287 7699 4288 7697
4289 7696 4292 7675
TIME...MOT...LOC 0110Z 268DEG 17KT 4281 7693
$$
JAB389
WWUS51 KBGM 230143
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
943 PM EDT WED JUN 22 2011
NYC099-123-230153-
/O.EXP.KBGM.SV.W.0147.000000T0000Z-110623T0145Z/
YATES NY-SENECA NY-
943 PM EDT WED JUN 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SENECA AND
NORTHEASTERN YATES COUNTIES WILL EXPIRE AT 945 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND MOVED EAST OF
THE AREA.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4272 7675 4273 7697 4287 7699 4288 7697
4289 7696 4292 7675
TIME...MOT...LOC 0143Z 268DEG 17KT 4282 7672
$$
JABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 8:19 PM EDT, 29 minutes earlier.
Area forecast discussion, Jun 22, 8:19 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 819 PM EDT WED JUN 22 2011 .SYNOPSIS... A LARGE LOW PRESSURE AREA OVER THE GREAT LAKES WILL KEEP A SOUTHERLY FLOW OF MOIST AN UNSTABLE AIR IN THE AREA INTO FRIDAY. THIS FLOW OF AIR WILL TRIGGER SHOWERS AND THUNDERSTORMS AT TIMES ACROSS THE AREA THROUGH THE END OF THE WEEK. && .NEAR TERM /THROUGH THURSDAY/... 8 PM UPDATE... NO MAJOR CHANGES TO FORECAST ASIDE FROM LOWERING POPS EARLY THIS EVENING IN LINE WITH SHOWERS/STORMS MOVING EAST OF REGION WITH JUST MORE SLGHT CHC/ISOLD ACIVITY LINGERING IN WARM/HUMID AIRMASS. MESOSCALE MODELS AND RUC SUGGEST S/WV TROF LIFTING THROUGH ERN MI AND CNTRL OH WILL SPAWN NEW CONVECTION AND TRANSLATE THIS EASTWARD INTO OUR FORECAST AREA DURING THE LATE NIGHT/EARLY MORNING HOURS THURSDAY...THUS WILL CONTINUE CHC POPS FOR THIS ACTIVITY AROUND SUNRISE. MAY NEED TO BUMP UP POPS IF THE EXPECTED SCENARIO UNFOLDS UPSTREAM. MUGGY AND MILD READINGS THROUGH THE NIGHT WITH SOME LIGHT FOG OR HAZE DEVELOPING. 4 PM UPDATE... UPR WRM FNT HAS PASSED THRU THE AREA BUT A CONVERGENT LL FLOW AND BITS OF UPR ENERGY CONT TO PUSH THRU THE AREA. LOOKS AS THOUGH A BRK IN THE ACTION OVER SW PA WITH SINKING AIR WILL BRING A TEMPORARY END TO THE CRNT SHWRS AND STORMS THIS EVE. LTR TNGT...ANOTHER WEAK SHRT WV ROTATES THRU THE LAKES TROF AND COULD TRIGGER ADDITIONAL SHWRS AND STORMS LATE TNGT AND EARLY THU. MAIN CNRN CONTS TO BE FLASH FLOODING WITH PWATS APRCHG 2 INCHES THIS AFTN AND DEEP WRM CLD LYRS WITH WEAK STEERING CRNTS RESULTING IN SLOW MVG AND TRAINING CELLS. AREA OF NE PA WILL BE MONITORED FOR PSBL FLASH FLOOD WATCH. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... SLOW MVG UPR LOW OVER THE GREAT LAKES WILL KEEP A SLY FLOW IN THE AREA THRU THE SHRT TERM. DEEP MOISTURE FLOW FROM THE GULF OF MEXICO IN THE AREA TODAY WILL BE CUT OFF BY A DRY PUNCH ON THU SO PWATS WILL DROP OFF AND FLOOD THREAT WILL GRADUALLY DIMINISH THRU THE PD. STILL...WITH DEEP UPR LOW MVG IN AND PLENTY OF LL MOISTURE AND INSTABILITY...SLOW MVG CONV WILL CONT TO BE A CNCRN AND THE SOURCE FOR POTENTIAL LOCALIZED FLOODING. THREAT FOR SVR WILL CONT INTO FRI UNTIL A COLD FNT PASSES. PRIMARY THREAT WILL BE WINDS WITH THE STRENGTHENING SW FLOW AS THE UPR LOW APRCHS...BUT HAIL ALSO WILL BECOME A CNRN WITH THE AFOREMENTIONED DRY PUNCH BRINGING SOME MID LVL DRYING. SAT LOOKS COOLER AND UNSTABLE AS THE UPR TROF LINE PASSES...WITH SHWRS AND ISLTD TRWS WITH HTG. MAIN SVR THREAT WILL HAVE PASSED BY THEN...ALTHOUGH SOME HAIL WLD NOT BE OUT OF THE QUESTION WITH THE COOLER AIR ALOFT. MAX TEMPS HIGHLY DEPENDENT ON AFTN HTG BUT WITH ALL THE MOISTURE AND THE UPR LOW...SUNSHINE SHD BE LIMITED. MODEL MACHINE GUID IN PRETTY GOOD AGREMENT AND WERE NEAR PRVS FCST...GNRLY MAXING OUT IN THE MID AND UPR 70...NEAR 80 OVER THE WYOMING VLY OF PA. NGTS WILL BE MILD WITH CLDS AND LGT FOG. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... UPDATED AT 215 PM... FOLLOWED HPC GUIDANCE CLOSELY DURING THIS PERIOD. UPPER LEVEL LONGWAVE TROF SLOWLY EXITING OFF THE EAST COAST SUNDAY WITH A WEAK COLD FRONT MOVING SOUTHEAST ACROSS NEW ENGLAND AND NY. HIGH PRESSURE BUILDS IN MONDAY WITH AN UPPER LEVEL RIDGE TO THE WEST. SHORTWAVE TUESDAY MAY HELP TRIGGER AN AFTERNOON SHOWER OR THUNDERSTORM. LOW PRESSURE MOVES UP THE OHIO VALLE INTO WESTERN PA AND NY ON WEDNESDAY MAY BRING SCATTERED SHOWERS. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... 730 PM UPDATE...MAINLY VFR THROUGH 06Z ACROSS THE TERMINALS. THE EXCEPTION WILL BE UP NORTH...ESPECIALLY AT KSYR...WHERE IFR CIGS ARE EXPECTED TO CONTINUE. LOW CONFIDENCE FORECAST HERE GIVEN THAT IFR CIGS ARE A BIT UNUSUAL HERE...ESPECIALLY PERSISTING SO LONG AND LASTING DURING THE DAYLIGHT HOURS. GIVEN WE ARE STILL SEEING IFR CIGS ATTM AND BOTH MACHINE GUIDANCE AND HIGH RESOLUTION FORECAST MODELS SHOW IT PERSISTING...CONTINUED IFR CIGS AT KSYR THROUGH THE OVERNIGHT. AT KRME SOME MVFR CIGS ARE POSSIBLE ESPECIALLY EARLY THIS EVENING. ELSEWHERE AS TEMPS DROP INTO THE MIDDLE 60S...AREAS OF MVFR LIGHT FOG ARE EXPECTED TO DEVELOP AFTER 06Z SINCE WE HAVE SUCH A MOIST ATMOSPHERE IN PLACE. THE BEST SHOT AT IFR VSBYS AND/OR CIGS WILL BE AT THE ELEVATED SITES AND AT KELM THROUGH 12Z. TOMORROW SHOWERS WILL BE POSSIBLE FROM 16Z ON BUT THE BEST SHOT FOR BOTH SHOWERS AND THUNDERSTORMS WILL BE DURING THE AFTERNOON. FOR NOW JUST WENT WITH A CB GROUP GIVEN THAT WE ARE STILL ABOUT 18 HOURS OUT. WINDS LIGHT SOUTHWEST TONIGHT EXCEPT EASTERLY AT KSYR AND KRME. SOUTHWEST WINDS 5 TO 10 KTS EVERYWHERE THURSDAY BUT REMAINING EASTERLY AT KRME. OUTLOOK... FRIDAY THROUGH SATURDAY...PERIODS OF MVFR...IN SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS. SUNDAY AND MONDAY...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...DGM/JAB NEAR TERM...DGM/JAB SHORT TERM...DGM LONG TERM...BMW AVIATION...HEDEN
Hazardous weather outlook, Jun 22, 3:24 PM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 324 PM EDT WED JUN 22 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-231930- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 324 PM EDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ABUNDANT MOISTURE AND INSTABILITY IS OVER THE AREA TODAY. SLOW MOVING THUNDERSTORMS WITH HEAVY RAIN WILL BRING THE THREAT OF FLASH FLOODING. THERE IS ALSO A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS DAMAGING CONVECTIVE WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL CONTINUE TO BE A THREAT INTO FRIDAY...WITH THE SLIGHT CHANCE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 22, 4:59 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
459 PM EDT WED JUN 22 2011
NYZ046-057-222200-
DELAWARE NY-OTSEGO NY-
459 PM EDT WED JUN 22 2011
...THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT NORTHERN DELAWARE
AND SOUTHWESTERN OTSEGO COUNTIES THROUGH 6 PM...
* AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS
STORM WAS LOCATED FROM NEAR SIDNEY CENTER TO MERIDALE AND WAS
MOVING NORTHEAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR SIDNEY CENTER AND MERIDALE
THROUGH 6 PM.
2 TO 4 INCHES OF RAIN WILL BE ENOUGH TO CAUSE MINOR FLOODING IN POOR
DRAINAGE AREAS.
LAT...LON 4215 7535 4225 7542 4231 7542 4235 7540
4259 7478 4253 7469 4251 7470 4243 7461
4238 7450 4237 7451
MSESpecial weather statement, Jun 22, 5:07 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
507 PM EDT WED JUN 22 2011
NYZ062-PAZ040-048-072-222200-
PIKE PA-SULLIVAN NY-WAYNE PA-
507 PM EDT WED JUN 22 2011
...STRONG THUNDERSTORM WILL AFFECT CENTRAL WAYNE...NORTHERN PIKE AND
SOUTHERN SULLIVAN COUNTIES...
* AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN AFFECTING THE
AREA. LOCATIONS WITHIN THESE STORMS INCLUDED LORDS VALLEY...
GLEN SPEY... NARROWSBURG AND MONTICELLO.
* THE STRONG THUNDERSTORM WILL MOVE SLOWLY EAST ACROSS THE AREA
THROUGH 6 PM. RAINFALL AMOUNTS OF 2 TO 4 INCHES IN 3 HOURS WILL
OCCUR IN SOME LOCATIONS.
RAINFALL OF 2 TO 4 INCHES IN 3 HOURS WILL BE ENOUGH TO CAUSE MINOR
FLOODING IN POOR DRAINAGE AREAS.
LAT...LON 4156 7443 4150 7448 4149 7475 4144 7476
4143 7473 4140 7473 4136 7468 4134 7475
4129 7482 4126 7505 4138 7542 4166 7516
4178 7454 4175 7456 4164 7438 4159 7436
MSELocal storm report, Jun 22, 5:12 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD BAINBRIDGE 42.30N 75.48W
06/22/2011 CHENANGO NY EMERGENCY MNGR
COUNTY ROUTE 38 FLOODED. MULTIPLE TOWN ROADS ALSO
FLOODED AND CLOSED
&&
JMLSpecial weather statement, Jun 22, 6:23 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 623 PM EDT WED JUN 22 2011 NYZ045-046-222315- CHENANGO NY-OTSEGO NY- 623 PM EDT WED JUN 22 2011 ...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT CENTRAL OTSEGO AND EAST CENTRAL CHENANGO COUNTIES THROUGH 730 PM... * AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH VERY HEAVY RAIN FROM NORTH NORWICH TO NEW BERLIN TO NEW LISBON TO MOUNT VISION. THE STORM WAS MOVING EAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... NORTH NORWICH... NEW BERLIN... NEW LISBON AND MOUNT VISION THROUGH 730 PM EDT. 2 TO 3 INCHES OF RAIN IN 3 HOURS WILL BE ENOUGH TO CAUSE MINOR FLOODING IN POOR DRAINAGE AREAS. LAT...LON 4270 7488 4248 7495 4254 7566 4266 7562 MSE
Local storm report, Jun 22, 8:22 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
822 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD NEW LISBON 42.58N 75.18W
06/22/2011 OTSEGO NY 911 CENTER
FLOODED ROADS AND A FEW WITH STRUCTURAL WASHOUT DAMAGE
TO ROAD BED.
&&
JABSpecial weather statement, Jun 22, 8:38 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 838 PM EDT WED JUN 22 2011 NYZ016-017-025-044-230115- CAYUGA NY-CORTLAND NY-SENECA NY-TOMPKINS NY- 838 PM EDT WED JUN 22 2011 ...STRONG THUNDERSTORM NEAR LANSINGVILLE... * AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO 50 MPH. THIS STORM WAS LOCATED NEAR TAUGHANNOCK FALLS...AND MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... EAST GENOA AT 845 PM EDT... WEST GROTON AT 850 PM EDT... WEST DRYDEN AND LOCKE AT 855 PM EDT... GROTON AND PERUVILLE AT 900 PM EDT... FREEVILLE AT 905 PM EDT... NUBIA AND MC LEAN AT 910 PM EDT... GRACIE AND CORTLAND WEST AT 915 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4269 7619 4246 7621 4254 7667 4265 7666 HEDEN
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:38 PM EDT | Special Weather Statement | BGM | Tompkins | 37 min |
| Jun 22, 9:34 PM EDT | Special Weather Statement | BGM | Seneca | 56 min |
| Jun 22, 10:27 PM EDT | Special Weather Statement | BGM | Cortland | 63 min |
| Jun 22, 11:28 PM EDT | Special Weather Statement | BGM | Chenango, Cortland | 62 min |
| Jun 23, 4:51 AM EDT | Special Weather Statement | BGM | Schuyler, Steuben | 54 min |
| Jun 23, 5:34 AM EDT | Special Weather Statement | BGM | Schuyler, Tompkins, Yates | 56 min |
| Jun 23, 6:25 AM EDT | Special Weather Statement | BGM | Chenango, Cortland, Madison, Tompkins | 50 min |
| Jun 23, 7:06 AM EDT | Special Weather Statement | BGM | Chenango, Madison, Oneida | 39 min |
| Jun 23, 7:35 AM EDT | Areal Flood Advisory | BGM | Sullivan | 3 hr |
| Jun 23, 8:45 AM EDT | Flash Flood Warning | BGM | Sullivan | 3 hr |
| Jun 23, 11:45 AM EDT | Flash Flood Warning | BGM | Sullivan | 97 min |
| Jun 23, 2:54 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 66 min |
| Jun 23, 3:48 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 3 hr |
| Jun 23, 5:10 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Tioga | 4 hr |
| Jun 23, 5:27 PM EDT | Flash Flood Warning | BGM | Broome, Chenango | 4 hr |
| Jun 23, 5:53 PM EDT | Flash Flood Warning | BGM | Broome, Chenango | 4 hr |
| Jun 23, 7:54 PM EDT | Special Weather Statement | BGM | Chenango | 51 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.